Anyone with reaction to vagifem? | HysterSisters
HysterSisters Hysterectomy Support and Information
Advertising Info HysterSisters Hysterectomy Support Tutorial

Go Back   Hysterectomy HysterSisters > Hysterectomy Support Posts > Hysterectomy Recovery (post hysterectomy)


HysterSisters.com is a massive online community with over 475,000 members and over 5 million posts.

Our community is filled with women who have been through the Hysterectomy experience providing both advice and support from our active members and moderators.

HysterSisters.com is located at 111 Peter St, Toronto, Canada, M5V2H1 and is part of the VerticalScope network of websites.

With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get our FREE BOOKLET, access Hysterectomy Checkpoints and more.

You are not alone. The HysterSisters are here for you. Join us today!
join HysterSisters for hysterectomy resources and support
Reply

Anyone with reaction to vagifem? Anyone with reaction to vagifem?

Thread Tools
  #1  
Unread 05-02-2008, 05:19 PM
Anyone with reaction to vagifem?

I am not sure if I am having a reaction to it but twice now when I have used it at night I get really sick during the night. I get really hot and just feel really nauseaus and dizzy. I feel like my whole body is tingly. I was just on prednisone when I took it the first time and thought that is what is was. But now I am off it only by 1 day but I had the same reaction. I am exhausted cause sleeping has been a nightmare. Has anyone had this? I am not sure I want to take it again. I am not sure if its the reason I am having this issue. I could just be fighting off something as well. Anyone use this and have problems with it?
Paula
Sponsored Links
Advertisement
 
  #2  
Unread 05-02-2008, 09:51 PM
Anyone with reaction to vagifem?

Cosmogal,
I'm not familiar with Vagifem. Can you tell me what this is? Did the doctor prescribe it?
___________
Hope50
  #3  
Unread 05-03-2008, 05:59 AM
Anyone with reaction to vagifem?

Yes it was prescribed. Its a vaginal insert for estrogen. I may wait till the prednisone is completely out of my system and then try it again. If I get the same reaction I would know without a doubt that it was that.
Thanks
Paula
Sponsored Links
Advertisement
 
  #4  
Unread 05-03-2008, 10:51 AM
Anyone with reaction to vagifem?

That's a good idea to do that. This way you'll know for sure. I've heard there are so many alternatives to vaginal dryness, including the one that is sold on this site, VPI Daily Intimate Moisture. Hopefully you'll find one soon that works for you without problems. Talk to your doc to let him know what is happening. Also, I would call the pharmacist to see if that could have been a reaction to the predisone and if it could have also reacted to the vagifem. Pharmacists know a lot more about drugs, their side effects and what they can and cannot be combined with. That's what I do when I have a problem with a medication or I have questions about its side effects. Good luck to you.
___________
Hope50
  #5  
Unread 05-03-2008, 02:54 PM
Anyone with reaction to vagifem?

when i first started using vagifem i had problems also , it made ne feel sick and dizzy and i also got migraine type headaches. i cut way back on how often i was using it and was only inserting it a little ways in.i use it 2 or 3 times a week now and can insert it all the way and all is well. just took a while for my body to adjust to it.so far it is the only thing that has really tackled the dryness.
  #6  
Unread 05-03-2008, 03:13 PM
I just started Vagifem

I was reading the post about the vagifem and it was actually the reason I go on the site today. I didn't feel any different last night after taking it. I've been having a lot of problems sleeping before this, so I know it's not the new meds.

I'm hoping it will help with the vaginal dryness.

I'm actually scheduled to see the Urologist because I have still been having problems with a painful bladder after intercourse and noticed I'm having to get up at least once, lots of times twice, per night to urinate. He says it could be IC and wants the Uro. to check it out. My bladder has not dropped, which is what I kept thinking was going on.

I've also had problems with joint pain. I feel like I'm 90 years old and I'm only 37. I take Premarin (the lowest dose) and now the Vagifem has been added. I'm hoping for good changes.

I did find out that I had adenomyosis (Sorry if it's spelled wrong). It made me feel some-what better to know there was something going on that I could have never made better. I felt like I needed a "Real Excuse" for having a hysterectomy. Maybe that's a guilt thing that comes along with it, I don't know. After having the Total hysterectomy I felt like I shouldn't have done it. Maybe I could have just dealt with the pain. I questioned whether I made the right decision. I don't miss the monthly periods or the pain. I just wish I felt more alive and had some libido. Hopefully the new meds will help.

Keeping my fingers crossed!
Reply

booklet
Our Free Booklet
What 350,000 Women Know About Hysterectomy: Information, helpful hints as you prepare and recover from hysterectomy.
Answers to your questions
Register




Thread Tools

Forum Jump

Similar Threads
From This Forum From Other Forums
5 Replies, Last Reply 09-21-2008, Started By kitty43
2 Replies, Last Reply 03-27-2008, Started By tands90
3 Replies, Last Reply 08-17-2007, Started By autumnlady
7 Replies, Last Reply 03-01-2007, Started By Rhoe
5 Replies, Last Reply 11-01-2006, Started By littlesister196
10 Replies, Last Reply 07-09-2006, Started By 19predd59
4 Replies, Last Reply 06-25-2006, Started By Casperkat
1 Reply, Last Reply 12-22-2005, Started By dachelmaniac
2 Replies, Last Reply 10-28-2003, Started By Octobersky
7 Replies, Last Reply 10-14-2003, Started By audrey1
2 Replies, Cancer Concerns - GYN
10 Replies, Preparing for Hysterectomy (pre hysterectomy)
2 Replies, Cancer Concerns - GYN
2 Replies, Cancer Concerns - GYN
4 Replies, No Uterus - No Ovaries - Yes HRT - Surgical Menopause
5 Replies, Cancer Concerns - GYN
2 Replies, No Uterus - No Ovaries - Yes HRT - Surgical Menopause
2 Replies, No Uterus - No Ovaries - No Hormones - Managing Menopause
2 Replies, No Uterus - No Ovaries - Yes HRT - Surgical Menopause
1 Reply, No Uterus - No Ovaries - Yes HRT - Surgical Menopause



Advertisement

Hysterectomy News

October 29,2020

CURRENT NEWS

HysterSisters Takes On Partner To Manage Continued Growth And Longevity
I have news that is wonderful and exciting! This week’s migration wasn’t a typical migration - from one set ... News Archive

TODAY'S EVENTS

Calendar - Hysterectomies - Birthdays


Request Information


I am a HysterSister

HYSTERECTOMY STORIES

Featured Story - All Stories - Share Yours

FOLLOW US


Your Hysterectomy Date


CUSTOMIZE Your Browsing  


$vbulletin->featuredvideos is not an array!
Advertisement


Advertisement